MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY; NEONATAL/PEDIATRIC TRACHEOSTOMY

SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY; NEONATAL/PEDIATRIC TRACHEOSTOMY
Model Number 67PFS40
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cuff of the device is not inflating properly despite cuff manipulation.There was no patient harm reported.
 
Additional Manufacturer Narrative
Three (3) samples and three photos were received for evaluation.A device history record (dhr) review was performed which indicated all inspections were completed and no issues were noted during manufacture.Visual and functional testing of the returned samples were performed and the reported issue was confirmed.During testing of the cuff on the returned sample, the samples were found to be out of specification during the inflation test.The root cause of the confirmed issue has been investigated under a corrective and preventative action.Additionally, manufacturing controls and instructions for use (ifu) are in place to help prevent occurrence of the reported issue.This remediation mdr was generated under protocol b10009406, as a result of warning letter cms# (b)(4).

Brand Name
BIVONA TRACHEOSTOMY
Common Device Name
NEONATAL/PEDIATRIC TRACHEOSTOMY
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15446805
Report Number3012307300-2022-19656
Device Sequence Number20713406
Product Code JOH
UDI-Device Identifier10351688518620
UDI-Public10351688518620
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/06/2023
Device Model Number67PFS40
Device Catalogue Number67PFS40
Device Lot Number3723172
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2020
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2022
Initial Report FDA Received Date09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown